MathSciNet Relay Station
MathSciNet bibliographic data
MR1942860 (2003i:46080) 46L65 (46L05 46L35 58B32)
Hong, Jeong Hee; Szymański, Wojciech Quantum spheres and projective spaces as graph algebras. Comm. Math. Phys. 232 (2002), no. 1, 157–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement